| Model Number |
8884752042E |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
Event or Problem Description
The customer reported the y port adaptor leaks at the point where it connects to the funnel.No patient injury was reported.
Additional Manufacturer Narrative
Additional information: h6 type of investigation; investigation findings; investigation conclusions.Investigation summary: one decontaminated y-port without original package or lot number was received for evaluation.After performing the visual and functional evaluations, the reported condition was confirmed.Since a lot number was not provided, the device history record could not be performed.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A review through the manufacturing process was conducted.All process and controls were found properly followed.There were no abnormal conditions found that could trigger the reported condition.The manufacturing process includes 100% visual inspection by the production personnel during the packaging process in order to detect and discard any identified failures.Based on the available information, an exact root cause could not be determined and no trend exists for the reported issue.At this time, no action plan is deemed required.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.We will keep monitoring the process for any adverse trends that require immediate attention.